# SDR N6WA2017052101

- Difficulty date: May 21, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 32,849 hours, 24,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND LAST EMERGENCY LIGHT CEILING INOPERATIVE.  REPLACED THE LAMPS IAW AMM 20-41-00,  NO FURTHER DEFECTS NOTED.
